Multivariate tests of financial models: A new approach
Michael R. Gibbons
Journal of Financial Economics, 1982, vol. 10, issue 1, 3-27
References: Add references at CitEc
Citations: View citations in EconPapers (159) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:jfinec:v:10:y:1982:i:1:p:3-27
Access Statistics for this article
Journal of Financial Economics is currently edited by G. William Schwert
More articles in Journal of Financial Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().